# SDR FDKA200701028

- Difficulty date: January 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,481 hours, 12,374 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6109 MCO-PNS (0432 PHX LCL).  CREW REPORTED FLAP 1 LOW SPEED MESSAGE.  MAINTENANCE RESET THE SYSTEM.
